Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1998, Volume 43, Issue 3, Pages 610–621 (Mi tvp1566)  

This article is cited in 7 scientific papers (total in 7 papers)

Short Communications

An entropy estimator for a class of infinite alphabet processes

A. N. Quas

Department of pure mathematics and mathematical statistics, University of Cambridge, England

Abstract: Motivated by recent work by Kontoyiannis and Suhov, and by Shields, we present an entropy estimator which works for a class of ergodic finite entropy infinite symbol processes for which the entropy of the time-zero partition is finite, and which satisfy a “Doeblin condition”. The results are then extended to random fields indexed by $\mathbb{Z}^d$.

Keywords: entropy estimator, prefixes.

DOI: https://doi.org/10.4213/tvp1566

Full text: PDF file (658 kB)

English version:
Theory of Probability and its Applications, 1998, 43:3, 496–507

Bibliographic databases:

Received: 14.07.1997
Language:

Citation: A. N. Quas, “An entropy estimator for a class of infinite alphabet processes”, Teor. Veroyatnost. i Primenen., 43:3 (1998), 610–621; Theory Probab. Appl., 43:3 (1998), 496–507

Citation in format AMSBIB
\Bibitem{Qua98}
\by A.~N.~Quas
\paper An entropy estimator for a~class of infinite alphabet processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1998
\vol 43
\issue 3
\pages 610--621
\mathnet{http://mi.mathnet.ru/tvp1566}
\crossref{https://doi.org/10.4213/tvp1566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1681044}
\zmath{https://zbmath.org/?q=an:1047.28500}
\transl
\jour Theory Probab. Appl.
\yr 1998
\vol 43
\issue 3
\pages 496--507
\crossref{https://doi.org/10.1137/S0040585X97977100}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000085137400012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1566
  • https://doi.org/10.4213/tvp1566
  • http://mi.mathnet.ru/eng/tvp/v43/i3/p610

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ornstein D., Weiss B., “Entropy and recurrence rates for stationary random fields”, IEEE Transactions on Information Theory, 48:6 (2002), 1694–1697  crossref  mathscinet  zmath  isi  scopus
    2. Saussol B., Troubetzkoy S., Vaienti S., “Recurrence, dimensions, and Lyapunov exponents”, Journal of Statistical Physics, 106:3–4 (2002), 623–634  crossref  mathscinet  zmath  isi  scopus
    3. Johnson O., “A central limit theorem for non–overlapping return times”, Journal of Applied Probability, 43:1 (2006), 32–47  crossref  mathscinet  zmath  isi  scopus
    4. Kaltchenko A., Timofeeva N., Timofeev E.A., “Bias Reduction of the Nearest Neighbor Entropy Estimator”, International Journal of Bifurcation and Chaos, 18:12 (2008), 3781–3787  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Saussol B., “An Introduction to Quantitative Poincaré Recurrence in Dynamical Systems”, Reviews in Mathematical Physics, 21:8 (2009), 949–979  crossref  mathscinet  zmath  adsnasa  isi  scopus
    6. Sadasivam Sh., Moulin P., Meyn S., “A Universal Divergence-Rate Estimator for Steganalysis in Timing Channels”, IEEE International Workshop on Information Forensics and Security (WIFS), 2010  isi
    7. Johnson O., Sejdinovic D., Cruise J., Piechocki R., Ganesh A., “Non-Parametric Change-Point Estimation Using String Matching Algorithms”, Methodol. Comput. Appl. Probab., 16:4 (2014), 987–1008  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:171
    Full text:116
    First page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021